Maxiclear Cold & Flu Sinus & Pain Relief 30 Tablets

SKU 2528444 Categories , Tag

$11.49

In stock

Maxiclear Cold & Flu Sinus & Pain Relief 30 Tablets

Maxiclear Cold & Flu Relief/Sinus & Pain Relief provides effective temporary relief relief of cold and flu symptoms including headache, fever, sinus pain, and a blocked or runny nose.

$11.49

In stock

Description

For the temporary relief of cold and flu symptoms including headache, fever, pain, and nasal and sinus congestion.
Boxed Contents: 30 Tablets

 

Warnings:

Phenylephrine may cause sleeplessness in some people.
Adults: Keep to the recommended dose. Don’t take this medicine for longer than a few days at a time unless advised by a doctor.
Children and Adolescents: Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised by a doctor.

Prolonged or excessive use can be harmful. If an overdose is taken or suspected, ring the Poisons Information Center (New Zealand: 0800 764 766 or Australia: 131 126) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with any other cough or cold medicines or products which contain paracetamol, unless advised to do so by a doctor or pharmacist.

Pharmacy medicine
Keep out of reach of children

 

Directions:

Store below 30°C.
Storage Temperature: Below 30°C.

 

Ingredients:

Active Ingredients: Each tablet contains phenylephrine hydrochloride 5mg and paracetamol 500mg.

 

ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Additional information

Colour

No Colour

Size

No Size

Brand

Maxiclear

SHOP

PRESCRIPTIONS

MEDSUPPORT

ARTICLES

QUESTIONS

CONTACT

 

ZOOM is here to help! One of our pharmacists will get in touch shortly.